А.А. Крещук - Публикации

2016

Bartoli D., Davydov A., Kreshchuk A., Marcugini S., Pambianco F., Tables, bounds and graphics of the smallest known sizes of complete caps in the spaces PG(3,q) and PG(4,q), electronic publication, arXiv:1610.09656[math.CO], 26 pages, October 2016 http://iitp.ru/https://arxiv.org/abs/1610.09656
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Upper bounds on the smallest size of a complete arc in a finite Desarguesian projective plane based on computer search, DOI: 10.1007/s00022-015-0277-z, Journal of Geometry, vol. 107, no. 1, pp. 89-117, 2016 http://link.springer.com/article/10.1007/s00022-015-0277-z

2015

Жилин И.В., Крещук А.А., Зяблов В.В., Zhilin I.V., Kreshchuk A.A., Zyablov V.V. Generalized error-locating codes and minimization of redundancy for specified input and output error probabilities // Journal of Communications Technology and Electronics. 2015. Т. 60. № 6. С. 695–706. http://dx.doi.org/10.1134/s1064226915060212
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tables, bounds and graphics of sizes of complete lexiarcs in the plane PG(2, q) for all q ≤ 301813 and sporadic q in the interval [301897 . . . 430007] obtained by an algorithm with fixed order of points (FOP), electronic publication, arXiv:1404.0469v2[math.CO], 114 pages, July 2015 http://arxiv.org/abs/1404.0469v2
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tables, bounds and graphics of the smallest known sizes of complete arcs in the plane PG(2,q) for all q ≤ 160001 and sporadic q in the interval [160801...430007], electronic publication, arXiv:1312.2155v3 [math.CO], 85 pages, June 2015 http://arxiv.org/abs/1312.2155v3

2014

Крещук А.А., Зяблов В.В., Kreshchuk A.A., Zyablov V.V. Generalized concatenated system with embedded space-time codes for MIMO systems // Journal of Communications Technology and Electronics. 2014. Т. 59. № 12. С. 1489–1500. http://dx.doi.org/10.1134/S1064226914120109
Крещук А.А., Зяблов В.В., Kreshchuk A., Zyablov V. Embedded space-time block codes for concatenated systems // 2014 XIV International Symposium on Problems of Redundancy in Information and Control Systems. 2014. http://dx.doi.org/10.1109/RED.2014.7016707
Крещук А.А., Зяблов В.В., Рябинкин Е.А., Kreshchuk A., Zyablov V., Ryabinkin E. A new iterative decoder for product codes // Fourteenth International Workshop on Algebraic and Combinatorial Coding Theory ACCT2014. — 2014. — Pp. 211–214.
Крещук А.А., Зяблов В.В., Kreshchuk A., Zyablov V. Generalized concatenated MIMO system with GMD decoding // Turbo Codes and Iterative Information Processing (ISTC), 2014 8th International Symposium on. — Aug. 2014. — Pp. 259–263. — DOI: 10.1109/ISTC.2014.6955125. http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=6955125
Крещук А.А., Зяблов В.В., Kreshchuk A., Zyablov V. Embedded space-time block codes for concatenated systems // Problems of Redundancy in Information and Control Systems (REDUNDANCY), 2014 XIV International Symposium on. — June 2014. — Pp. 62–65. — DOI: 10.1109/RED.2014.7016707. http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=7016707
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Upper bounds on the smallest size of a complete arc in PG(2,q) under a certain probabilistic conjecture, Problems of Information Transmission, 2014, vol. 50, no. 4, pp 320-339 http://link.springer.com/article/10.1134%2FS0032946014040036
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tkachenko I., Upper bounds on the smallest sizes of a complete arc in PG(2,q) based on computer search, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014,32-40 http://www.moi.math.bas.bg/acct2014/a5.pdf
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Conjectural upper bounds on the smallest size of a complete arc in PG(2,q) based on an analysis of step-by-step greedy algorithms, in Proceedings XIV International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2014, Svetlogorsk , Russia, 2014, 24-31 http://www.moi.math.bas.bg/acct2014/a4.pdf
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 410009, electronic publication, arXiv:1312.2155v2 [math.CO], 89 pages, August 2014 http://arxiv.org/abs/1312.2155

2013

Крещук А.А., Потапов В.Г., Некоторые статистические демодуляторы для частотно-позиционного кодирования с быстрой перестройкой частот. Автоматика и телемеханика. 2013, № 10, С.: 109-118 http://www.mathnet.ru/php/archive.phtml?wshow=paper&jrnid=at&paperid=6152&option_lang=rus
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Tables of sizes of small complete arcs in the plane PG(2, q), q ≤ 360007, electronic publication, arXiv:1312.2155v1 [math.CO], 71 pages, December 2013 http://arxiv.org/abs/1312.2155v1
Bartoli D., Davydov A., Faina G., Kreshchuk A., Marcugini S., Pambianco F., Two types of upper bounds on the smallest size of a complete arc in the plane PG(2,q), in Proceedings VII International Workshop on Optimal Codes and Related Topics, OC2013, Albena, Bulgaria, 2013, pp. 19–-25 http://www.moi.math.bas.bg/oc2013/a3.pdf

2012

Kreshchuk A., Potapov V., New Coded Modulation for the Frequency Hoping OFDMA System // Thirteenth InternationalWorkshop on Algebraic and Combinational Coding Theory, Pomorje, Bulgaria, 15 – 21 June 2012, 209–212.
Kreshchuk A., Potapov V., On some MIMO coded modulations based on hadamard matrices // Problems of Redundancy in Information and Control Systems (RED), 2012 XIII International Symposium on Publication Year: 2012 , Page(s): 35 - 36 http://dx.doi.org/10.1109/RED.2012.6338402
Крещук А.А., Потапов В.Г., Некоторые статистические демодуляторы для частотно позиционное кодирования с быстрой перестройкой частот // Информационные технологии и системы - 2012, 19 - 25 августа, Петрозаводск, Россия, с. 114-117 http://itas2012.iitp.ru/pdf/1569598789.pdf

2011

Крещук А.А., Давыдов А.А., Зяблов В.В., Коды для многоантенной передачи и приема на основе ортогональных последовательностей, Проблемы передачи информации, т. 47, вып. 4, сс. 3–26 (2011) http://link.springer.com/article/10.1134%2FS0032946011040016